# SDR AALA971387

- Difficulty date: July 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1755
- Make and model: Doug MD-11
- Aircraft serial: 48490
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 863701
- Condition: Defective
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EZE - FLT 901 - DURING APPROACH TO EZE, WHEN LANDING GEAR EXTENDED, RED UNSAFE GEAR IND FOR LEFT MAIN LANDING GEAR WHILE CONFIG PAGE SHOWED GEAR DOWN AND GREEN.  ACCOMP MANUAL GEAR EXTENSION AND LT MLG INDICATED GREEN.  AIRCRAFT LANDED EZE WITHOUT INCIDENT.  ACCOMPLISHED BITE CHECK OF PSEU WITH NO DEFECTS FOUND.  FAULT REVIEW AT PSEU INDICATED PRIMARY SENSOR/TARGET NR 8 AT LT MLG FAILED.  CHECKED LANDING GEAR ACTUATORS  AND VALVES WITH NO LEAKS OR DAMAGE NOTED.  SWITCHED PSEU TO ALTERNATE.  SUBSEQUENTLY REPLACED LT MAIN LANDING GEAR SENSOR NR 8.  SYSTEM GROUND CHECKED NORMAL OPS.  (M)
